# SDR ASAA201805224730

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,902 hours, 5,951 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012605
- Condition: Failed
- Location: Left
- Part time: 5,152 hours, 1,792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG, RAN QRH FOR THE LEFT FMC.  ACFT GROUNDED.  LT FMC LOGGED A COMPUTER FAULT LAST FLT.  REMOVED & REPLACED THE LT FMC IAW AMM 34-61-02/400-801.  SOFTWARE AND PERF FACTORS CHECKED GOOD & OPS CHECKED GOOD IAW MM 34-61-00-701-801.
